Alert archive / Tennessee / Special Weather Statements in 2019
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 24, 2019, 2:21 PM CDT for Fentress County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2019, 2:21 PM CDT (19:21 UTC)
- Expired
- Jun 24, 2019, 2:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Nashville, TN
County Fentress County, TN
The radar
The Knoxville radar (KMRX), 130 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- -61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
976
WWUS84 KOHX 241921
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
221 PM CDT Mon Jun 24 2019
TNZ011-034-241945-
Fentress TN-Pickett TN-
221 PM CDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PICKETT AND FENTRESS
COUNTIES UNTIL 245 PM CDT...
At 221 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Sunnybrook, or 7 miles north of Jamestown, moving east
at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Jamestown, Allardt, Pall Mall and Pickett State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
Middle Tennessee.
LAT...LON 3639 8469 3637 8470 3638 8472 3637 8473
3635 8473 3635 8474 3634 8475 3631 8512
3640 8512 3641 8514 3644 8515 3662 8503
3660 8479 3651 8472 3644 8469 3641 8466
3640 8466
TIME...MOT...LOC 1921Z 247DEG 36KT 3654 8496
$$
BarnwellWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 24, 12:36 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 24, 12:36 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1236 PM CDT Mon Jun 24 2019 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... This morning's shower and scattered thunderstorm activity is starting to pull out of Middle TN at update time. This complex had an interesting shape to it, almost an MCV-looking system, which is interesting for this afternoon's expected development. We're already beginning to see the makings of that development, coming over the TN River. Just showers now, this trough should be the focus for any convection this afternoon. The big question, at what point does it start to blossom? With the morning activity, it's looking very likely that it won't be until it gets east of I-65. In fact, some of the latest hi-res guidance suggest it could be east of the Cumberland Plateau before it reaches an air mass that would allow for convection to start. That said, I still think we'll see at least showers along this trough, and it should start expanding southward early this afternoon. As the environment has been worked over pretty well, synoptic forcing might be enough for a strong storm or two on the Plateau, but the likelihood of this seems to be less after our rain this morning. A pattern change is on the way and we'll talk about that more with the afternoon forecast package. && .AVIATION... 18Z TAF DISCUSSION. Chances for showers and thunderstorms will impact terminals this afternoon with the better chances at KCSV. MVFR cigs should give way to VFR cigs through the afternoon unless a passing shower/storm lowers cigs/vis briefly. There will be chances for fog overnight as well, especially at KCSV if showers impact the terminal, but models aren't completely on board just yet. West and southwest winds will be around 10 to 15 knots with gusts up to 25 knots possible this afternoon before calming down to around 5 to 10 knots this evening. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Unger AVIATION........Barnwell
Hazardous weather outlook, Jun 24, 7:20 AM CDT, 7 hours 1 minute before
Hazardous Weather Outlook National Weather Service Nashville TN 720 AM CDT Mon Jun 24 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-251230- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 720 AM CDT Mon Jun 24 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight. Thunderstorms are expected to strengthen this afternoon east of I-65. The main concerns will be damaging wind gusts and hail. Isolated flooding may also become a concern in areas that saw rainfall last night. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. 27
In the hours before
Local storm report, Jun 24, 1:20 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
120 PM CDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM TSTM WND DMG 3 N CARTHAGE 36.30N 85.94W
06/24/2019 SMITH TN EMERGENCY MNGR
TREE DOWN ON TURKEY CREEK ROAD (HWY 263)
&&
EVENT NUMBER OHX1900403
UNGERLocal storm report, Jun 24, 1:24 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
124 PM CDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM TSTM WND DMG 7 NNE CARTHAGE 36.35N 85.89W
06/24/2019 SMITH TN SOCIAL MEDIA
TREES DOWN ON HWY 85 WEST OF KEMPVILLE
&&
EVENT NUMBER OHX1900404
UNGERSpecial weather statement, Jun 24, 1:31 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Nashville TN
131 PM CDT Mon Jun 24 2019
TNZ011-034-241915-
Fentress TN-Pickett TN-
131 PM CDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PICKETT AND FENTRESS
COUNTIES UNTIL 215 PM CDT...
At 131 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Jamestown, moving northeast at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Jamestown, Allardt, Grimsley, Pickett State Park and Clarkrange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
Middle Tennessee.
LAT...LON 3639 8469 3637 8470 3638 8472 3635 8473
3635 8474 3634 8474 3633 8477 3630 8480
3628 8488 3624 8488 3621 8491 3619 8491
3615 8511 3620 8508 3630 8512 3640 8512
3641 8514 3645 8514 3660 8479 3640 8466
TIME...MOT...LOC 1831Z 241DEG 36KT 3631 8508
BarnwellSpecial weather statement, Jun 24, 1:34 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Nashville TN
134 PM CDT Mon Jun 24 2019
TNZ010-011-031-033-241915-
Overton TN-Pickett TN-Clay TN-Jackson TN-
134 PM CDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OVERTON...PICKETT...
EASTERN JACKSON AND EASTERN CLAY COUNTIES UNTIL 215 PM CDT...
At 133 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Celina to near Gainesboro. Movement was
northeast at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Livingston, Celina, Byrdstown, Wolf River Dock, Huntersville, Dale
Hollow Lake, Static, Standing Stone State Park and Ashlock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
Middle Tennessee.
LAT...LON 3662 8500 3656 8504 3655 8505 3652 8505
3653 8507 3650 8509 3644 8510 3640 8512
3630 8549 3630 8550 3629 8552 3625 8566
3662 8554 3663 8527
TIME...MOT...LOC 1833Z 239DEG 39KT 3657 8547 3636 8556
BarnwellSpecial weather statement, Jun 24, 2:01 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Nashville TN
201 PM CDT Mon Jun 24 2019
TNZ032-033-063>065-241945-
Putnam TN-Cannon TN-Overton TN-De Kalb TN-White TN-
201 PM CDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OVERTON...DE KALB...
WHITE...PUTNAM AND NORTHEASTERN CANNON COUNTIES UNTIL 245 PM CDT...
At 200 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Baxter to near Woodbury. Movement was
northeast at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Cookeville, Sparta, Smithville, Algood, Monterey, Baxter, Doyle,
Hamptons Crossroads, Bakers Crossroads, Crawford, Burgess Falls State
Park and Rickman.
This includes Interstate 40 between mile markers 271 and 304.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
Middle Tennessee.
LAT...LON 3614 8512 3614 8510 3613 8513 3610 8515
3610 8525 3596 8526 3592 8525 3583 8533
3586 8608 3621 8565 3622 8564 3622 8561
3623 8559 3622 8557 3624 8553 3625 8553
3633 8512 3629 8512 3620 8508
TIME...MOT...LOC 1900Z 243DEG 35KT 3619 8558 3588 8600
BarnwellSpecial weather statement, Jun 24, 2:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
221 PM CDT Mon Jun 24 2019
TNZ011-034-241945-
Fentress TN-Pickett TN-
221 PM CDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PICKETT AND FENTRESS
COUNTIES UNTIL 245 PM CDT...
At 221 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Sunnybrook, or 7 miles north of Jamestown, moving east
at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Jamestown, Allardt, Pall Mall and Pickett State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
Middle Tennessee.
LAT...LON 3639 8469 3637 8470 3638 8472 3637 8473
3635 8473 3635 8474 3634 8475 3631 8512
3640 8512 3641 8514 3644 8515 3662 8503
3660 8479 3651 8472 3644 8469 3641 8466
3640 8466
TIME...MOT...LOC 1921Z 247DEG 36KT 3654 8496
BarnwellThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:00 PM CDT | Special Weather Statement | OHX | Montgomery | 45 min |
| Jun 23, 7:39 PM CDT | Special Weather Statement | OHX | Robertson | 51 min |
| Jun 24, 12:13 AM CDT | Special Weather Statement | OHX | Lawrence, Lewis, Wayne | 47 min |
| Jun 24, 1:37 AM CDT | Special Weather Statement | OHX | Maury | 23 min |
| Jun 24, 3:48 AM CDT | Special Weather Statement | OHX | Humphreys | 27 min |
| Jun 24, 4:05 AM CDT | Areal Flood Advisory | OHX | Humphreys, Perry | 115 min |
| Jun 24, 4:15 AM CDT | Special Weather Statement | OHX | Dickson, Hickman | 45 min |
| Jun 24, 5:00 AM CDT | Special Weather Statement | OHX | Williamson | 30 min |
| Jun 24, 6:22 AM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 3 hr |
| Jun 24, 6:39 AM CDT | Special Weather Statement | OHX | Maury | 36 min |
| Jun 24, 7:09 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Lewis | 3 hr |
| Jun 24, 7:31 AM CDT | Special Weather Statement | OHX | Maury | 44 min |
| Jun 24, 12:01 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 44 min |
| Jun 24, 12:41 PM CDT | Special Weather Statement | OHX | Clay, Jackson | 49 min |
| Jun 24, 12:47 PM CDT | Special Weather Statement | OHX | Jackson, Smith | 43 min |
| Jun 24, 1:01 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Smith | 44 min |
| Jun 24, 1:14 PM CDT | Special Weather Statement | OHX | Putnam | 46 min |
| Jun 24, 1:31 PM CDT | Special Weather Statement | OHX | Fentress | 44 min |
| Jun 24, 1:34 PM CDT | Special Weather Statement | OHX | Clay, Pickett | 41 min |
| Jun 24, 1:43 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 47 min |
| Jun 24, 2:01 PM CDT | Special Weather Statement | OHX | DeKalb, Putnam, White | 44 min |
| Jun 24, 2:44 PM CDT | Special Weather Statement | OHX | Fentress, White | 61 min |
Nearby
Special Weather Statements in Tennessee, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.